RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Theory Stoch. Process.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Theory Stoch. Process., 2016, Volume 21(37), Issue 1, Pages 91–101 (Mi thsp124)  

On strong solutions to countable systems of SDEs with interaction and non-Lipschitz drift

M. V. Tantsiura

Institute of Mathematics, National Academy of sciences of Ukraine

Abstract: A countable system of stochastic differential equations is considered. A theorem on existence and uniqueness of a strong solution is proved if drift and diffusion coefficients satisfy finite interaction radius condition.

Keywords: Stochastic differential equation; strong solution; pathwise uniqueness; interacting particle system.

Full text: PDF file (270 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: Primary 60H10; Secondary 60J60
Language: English

Citation: M. V. Tantsiura, “On strong solutions to countable systems of SDEs with interaction and non-Lipschitz drift”, Theory Stoch. Process., 21(37):1 (2016), 91–101

Citation in format AMSBIB
\Bibitem{Tan16}
\by M.~V.~Tantsiura
\paper On strong solutions to countable systems of SDEs with interaction and non-Lipschitz drift
\jour Theory Stoch. Process.
\yr 2016
\vol 21(37)
\issue 1
\pages 91--101
\mathnet{http://mi.mathnet.ru/thsp124}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3571416}


Linking options:
  • http://mi.mathnet.ru/eng/thsp124
  • http://mi.mathnet.ru/eng/thsp/v21/i1/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Number of views:
    This page:60
    Full text:10
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019